# SDR USAA2010090391892

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 4,815 hours, 1,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Schrader Valve
- Part number: MS288892
- Condition: Defective
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 401 - SFO - EES - CIDS INDICATES DOOR 2R OPEN (LOW PRESS) DURING DESCENT.  MAINTENANCE INSTALLED SCHRADER VALVE AND CHARGED 2R EMERGENCY OPERATION CYLINDER.
